# SDR CALA2025031902951

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FLOOR SUPPORT STRAP AT STA 1006 TO 1016 RBL15 HAS CORROSION ON UPPER SURFACE.    REMOVED STRAP MATERIAL ID FOR STRAP .071 7075-T6 PO NO.1078610.1 IAW B737-800 SRM 51-40-02 BAC DWG 147A5700 REV AA AND FABRICATED STRAP IAW BAC DWG 147A5714, APPLIED ALODINE AND PRIMER IAW B737-800 SRM 51-20-01 BAC5736 PART MARKED IAW BAC5307 BAC DWG 147A5714 REV C AND INSTALLED FLOOR SUPPORT STRAP AT STA 1006 TO 1016 RBL15 IAW B737-800 SRM 51-40-02 BAC DWG 147A5700 REV C.
